Lancaster EPrints

Items where Department is "Faculty of Science and Technology > Mathematics and Statistics" and Year is 1973

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: D | T
Number of items: 5.

D

Dales, H.G. (1973) The uniqueness of the functional calculus. Proceedings of the London Mathematical Society, 27 (4). pp. 638-648. ISSN 0024-6115

Dales, H.G. and Davie, A. M. (1973) Quasianalytic Banach function algebras. Journal of Functional Analysis, 13 (1). pp. 28-50. ISSN 0022-1236

Dales, H.G. and McClure, J. P. (1973) Continuity of homomorphisms into certain commutative Banach algebras. Proceedings of the London Mathematical Society, 26 (1). pp. 69-81. ISSN 0024-6115

T

Towers, David (1973) Elementary Lie algebras. Journal of the London Mathematical Society, 7 (2). pp. 295-302.

Towers, David (1973) A Frattini theory for algebras. Proceedings of the London Mathematical Society, 27 (3). pp. 440-462. ISSN 1460-244X

This list was generated on Fri Dec 19 02:23:31 2014 GMT.